Your Cart

Your cart is empty

Home  >  Volume 41

Riemann-Green Function for the Solution of Hyperbolic Partial Differential Equations by Onugha E.E, Erumaka E.N. and Eze J. A (pages 103-108)
Sale price: $5.00
Quantity:

Abstract

Here we develop the Riemann-Green function for linear hyperbolic second order partial differential equation which is the solution of the boundary value problem for the adjoint equation. Closed form solution using Fourier transform method for separable equations and integral equations methods for non-separable equations are obtained.

Close
Loading...